# SDR ASAA2023062343692

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 2,795 hours, 807 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 233A32043
- Part serial: F08562
- Condition: Faulty
- Location: Flight Compartme
- Part time: 2,790 hours, 806 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SOURCE OFF LIGHT ON GEN 1 SIDE WHEN TRANSFERRING FROM GROUND POWER TO APU GEN. GROUNDED - YES. OMF SHOWS NO FAULTS, GCU & BPCU NO FAULTS, ELECTRICAL PANEL MODULE TEST NO FAULTS AMM 46-13-00, AMM 24-21-00, AMM 24-41-00, AMM 24-31-00, CYCLED A/C POWER WITH NO FIX AMM 24-41-00, TRIED NEW GCU #1 & BPCU NO FIX, RE-INSTALLED BOTH LRUS AMM 24-21-81/401 & AMM 24-41-21/401, ALSO ACCOMPLISHED IFIM 24-21-00-810-809, REPLACED NEW AC SYSTEM GENERATOR & APU MODULE & PERFORMED INSTALLATION TEST GOOD AMM 24-21-51/401.
